# SDR HALA2012072100181

- Difficulty date: July 21, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 17,547 hours, 42,313 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3910797513
- Part serial: B0608
- Condition: Damaged
- Location: Lt Mlg
- Part time: 146 hours, 346 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN OTBD TIRE DAMAGED.  R & R LT MAIN OTBD TIRE IAW AMM 32-41-01.
